MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT
Model Number TSVWH16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Pma/510(k) number: k011028 and k013227.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was removed due to a peri-implantitis.Additional appointment required: yes, to place a new implant.Symptoms as a result of the event: pain.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11138783
Report Number0002023141-2021-00047
Device Sequence Number846290
Product Code DZE
UDI-Device Identifier00889024020122
UDI-Public(01)00889024020122(17)131125(10)61151819(241)TSVWH16
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2013
Device Model NumberTSVWH16
Device Catalogue NumberTSVWH16
Device Lot Number61151819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR